An algebraic version of a theorem of Quillen is proved. More precisely, for a regular Noetherian scheme S of finite Krull dimension, we consider the motivic stable homotopy category SH(S) of Pro1-spectra, equipped with the symmetric monoidal structure described in . The algebraic cobordism Pro1-spectrum MGL is considered as a commutative monoid equipped with a canonical orientation thMGL ∈ MGL2,1(Th(O(-1))). For a commutative monoid E in the category SH(S), it is proved that the assignment φ ↦ φ(thMGL) identifies the set of monoid homomorphisms φ : MGL → E in the motivic stable homotopy category SH(S) with the set of all orientations of E. This result generalizes a result of G. Vezzosi in .
Homology, Homotopy and Applications, Vol. 10 (2008), No. 2, pp.211-226.
Available as: dvi dvi.gz ps ps.gz pdf